# SDR AALA991115

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT LAV TIE DOWN AF TOF FRAME C79 ON FLOOR SUPPORT 59 INCHES LEFT OF AIRCRAFT CENTER LINE.  REMOVED DAMAGE TRACK SECTION AND INSTALLED NEW ONE OF SAME P/N USING HI-LOCKS AND PRO PR870 REF A300 SRM 51-72-10.  (M)
